Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Selfcommutators of multicyclic hyponormal operators are always trace class


Authors: C. A. Berger and B. I. Shaw
Journal: Bull. Amer. Math. Soc. 79 (1973), 1193-1199
MSC (1970): Primary 47B20; Secondary 47B10, 47B47
MathSciNet review: 0374972
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B20, 47B10, 47B47

Retrieve articles in all journals with MSC (1970): 47B20, 47B10, 47B47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13375-0